Is spotting a couple hours after taking birth control pills normal? I am sexually active and we don't always use protection. I'm on my third month of the pill but have never spotted after taking it.

Spotting/breakthrough . Spotting/breakthrough bleeding is very common, especially within the first three cycles. Also if you do not take the pill around the same time everyday your chances of this spotting increases. If after the third pack you are still spotting you may need a different birth control pill with a different hormonal compostion. Please consult with your doctor to go over your options. Best of luck.

Related Questions

Started menstrual period 2 weeks early. Is this normal? Not on birth control pills or sexually active.

Common problem. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

How likely is it that I am pregnant? I take birth control pills and take them as prescribed. I don't miss pills. I am sexually active. I had my withdrawal bleeding as normal after my last pill pack. It was the normal amount and duration. It's been about a

Just . Just a small note in addition to dr. Seely's excellent response. If you have a new vaginal discharge and it is malodorous, recommend that you see your doctor for this. P.S. Agree with dr. Seely that is very unlikely that you are pregnant. Read more...
Unlikely to be pregn. It is very very unlikely that you are pregnant.Firstly you have taking the pill as adviced.And secondally you had your periods as expected and you say it was normal.So in all likelihood you are not pregnant. Read more...